Results 1 to 6 of 6

Thread: Is it possible to not gain weight on this med?

  1. #1
    Join Date
    Nov 2016
    Posts
    1,040

    Is it possible to not gain weight on this med?

    I'm scared to try it. My doctor said if I get worse this may help. I just don't want to develop diabetes and gain a ton of weight. I do some form of exercise every day. Am I just definitely going to gain weight on this med?

  2. #2
    Join Date
    Apr 2011
    Posts
    4,174

    Re: Is it possible to not gain weight on this med?

    http://www.nomorepanic.co.uk/showthr...56#post1760556

    Please read the below post from Admin. You are posting about a lot of different things frequently. Perhaps start a thread where you can keep all of your worries in one place.


    Can posters, especially those who are posting a lot about a variety of fears please confine their posts to one thread.

    This helps others to build up a clear picture of what is happening and makes it easier to offer suitable advice.

    You may not see the pattern but usually it is there, especially if you are posting frequently about different things.

    Your co-operation with this would be greatly appreciated.

    Elen
    __________________
    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate

  3. #3
    Join Date
    Nov 2003
    Location
    , , Croatia.
    Posts
    1,345

    Re: Is it possible to not gain weight on this med?

    Nope.

    If you consume the same amount of calories and continue exercising the way you are now, there shouldn't be any change to your weight, especially if the dose of Seroquel is low... which it most certainly will be seeing as you're not using it to treat a psychosis.

  4. #4
    Join Date
    Nov 2016
    Posts
    1,040

    Re: Is it possible to not gain weight on this med?

    Thanks, anna! Anyone else have experience with weight gain/ or no weight gain?

  5. #5

    Re: Is it possible to not gain weight on this med?

    I been on quetiapine 300mg about 2 years, I heard the stories of people putting on weight but I tried them anyway, best meds I been on for racing thoughts ever. And answer to your question is NO I have not put weight on , but I do get the feeling it would be easy too if not disaplined what I eat.

  6. #6
    Join Date
    Nov 2016
    Posts
    1,040

    Re: Is it possible to not gain weight on this med?

    Thank you mark clarke! Do you find it difficult to exercie on this med. meaning does it make you so sedated you cant exercise? Right now in am totally dependent on klonopin :-(

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Weight gain
    By Anxiety7 in forum Pregabalin / Lyrica
    Replies: 2
    Last Post: 14-01-18, 18:25
  2. Replies: 7
    Last Post: 27-04-12, 17:01
  3. weight gain?
    By janine85 in forum Mirtazapine /Zispin
    Replies: 23
    Last Post: 19-11-11, 12:52
  4. Weight Gain?
    By Trevstan in forum Health Anxiety
    Replies: 10
    Last Post: 26-07-11, 00:50
  5. Weight loss and not able to gain weight..
    By looking4answers in forum Symptoms
    Replies: 3
    Last Post: 13-10-08, 17:53

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •